advertisement
Question
Posted by: ANON | 2010-11-10

WOULD LIKE TO STOP BIRH CONTROLL PILLS

Hi Doc,
Hope you are well? I would like some advise please. I’ m 42 years old &  are taking Yasmin for the past 1½ , was on Nordette for 15 years with no problems, but I have very lumpy breast &  gynae changed me to Yasmin. I do battle with water retention since on Yasmin. Taking the pill is very conveniently for me, I only have periods for 2½  days, with little pain. I would like to stop taking the pill, but when I do stop taking it, my period stays away for months (3-4) &  the dr’ s will give me tablets to bring it on again &  put me back onto birth control pills. Please advise what I should do. Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you continue with thePill. Yasmin is specifically designed not to cause water retention.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-11-12

I would suggest that you continue with thePill. Yasmin is specifically designed not to cause water retention.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement